# SDR AALA20060113

- Difficulty date: February 23, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS IN RIGHT HAND MID CABIN AND LEFT HAND FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACKS FOR SEAT MOUNTED EMERGENCY LIGHTS IN RIGHT HAND MID CABIN AND LEFT HAND FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
